# SDR 2014FA0000486

- Difficulty date: July 9, 2014
- Submitted: August 20, 2014
- Operation: General aviation
- Engine: Cfmint CFM565A1
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 23802301J
- Part serial: 100C
- Condition: Damaged
- Location: Engine Mount
- Component: Mount, Bfgoodrich
- Component part number: 238023015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR IAW CMM 565A1, ESN:73181, IT WAS DISCOVERED THE FOLLOWING DEFECTS.  ON THE 3 FOLLING LINKS,  BUSHINGS ARE SHORTER THAN ATTENDED AND ABNORMAL WEAR ON INTERIOR LUGS ARE NOTED.
